# SDR DALA2018030101314

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 4,723 hours, 3,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Rows 24 & 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 24 & 31 EMERGENCY LIGHTS HANGING DOWN,  INSTALLED THE LIGHTS.
